# SDR GUUA07280601

- Difficulty date: July 28, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9156 MHH/FLL CEILING WHITE EMERGENCY LIGHTS OVERHEAD EXIT ROWS 5A, 5F, 8F INOPERATIVE.  SECURED BAD CONNECTION OPERATIONAL CHECK NORMAL.
